Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 54, NWS Melbourne, FL

July 7, 2007Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 7, 2007, 6:58 PM EDT for Brevard County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2007, 6:58 PM EDT (22:58 UTC)
Expired
Jul 7, 2007, 7:47 PM EDT
In force
49 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 52 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2007-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 880 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2007-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
880 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 072258
SVRMLB
FLC009-080000-
/O.NEW.KMLB.SV.W.0054.070707T2258Z-070708T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
658 PM EDT SAT JUL 7 2007

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BREVARD COUNTY IN FLORIDA.

* UNTIL 800 PM EDT

* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF TITUSVILLE...AND
  MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  TITUSVILLE AIRPORT...PORT SAINT JOHN...MERRITT ISLAND WILDLIFE
  REFUGE...KENNEDY SPACE CENTER AND PLAYALINDA BEACH

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 2866 8099 2848 8102 2838 8052 2863 8047

$$

52
2 follow-up statements
000 
WWUS52 KMLB 072324
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
723 PM EDT SAT JUL 7 2007

FLC009-080000-
/O.CON.KMLB.SV.W.0054.000000T0000Z-070708T0000Z/
BREVARD FL-
723 PM EDT SAT JUL 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHERN BREVARD COUNTY...

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TITUSVILLE AND PORT 
ST JOHN...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BELLWOOD...MERRITT ISLAND WILDLIFE REFUGE...KENNEDY SPACE CENTER AND 
PLAYALINDA BEACH.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 2866 8099 2848 8102 2838 8052 2863 8047

$$

52
000 
WWUS52 KMLB 072347
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
747 PM EDT SAT JUL 7 2007

FLC009-072357-
/O.CAN.KMLB.SV.W.0054.000000T0000Z-070708T0000Z/
BREVARD FL-
747 PM EDT SAT JUL 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BREVARD COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF
PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS
BEEN CANCELLED. HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES
WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2866 8099 2848 8102 2838 8052 2863 8047

$$

52

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:05 PM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jul 7, 3:05 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
305 PM EDT SAT JUL 7 2007

.DISCUSSION...
TONIGHT/SUNDAY...
LATE MORNING CAPE SOUNDING SHOWS -5C AT H5 AND PWATS 1.85...MUCH
MORE SIMILAR TO TAMPAS EARLY MORNING SOUNDING. AS DISCUSSED THIS
MORNING...ATMOS IS A BIT MORE SUPPRESSED TODAY SO CONVECTION HAS
BEEN A LITTLE SLOWER TO GET GOING AND A LITTLE MORE DIFFICULT TO
PERSIST. BUT THIS DELAY IN CONVECTIVE INITIATION HAS ALLOWED STRONG
HEATING TO OCCUR WITH SOME MID 90S LIKELY ACROSS PORTIONS OF THE
INTERIOR. THE WEST COAST SEA BREEZE IS DOMINATING IN W/SW FLOW AND
IS SOMEWHAT ACTIVE. EAST COAST SEA BREEZE HAS DEVELOPED AND IS
MOVING INLAND SLOWLY. EXPECT AN INCREASE IN COVERAGE AND INTENSITY
OF THE SHOWERS AND STORMS AS THEY MOVE E/SE AND INTERACT WITH THE
ECSB CLOSER TO THE COAST. PRIMARY THREAT WILL BE FREQUENT AND
DANGEROUS CLOUD TO GROUND LIGHTNING AND TORRENTIAL RAINFALL IN THE
STRONGER STORMS. STRONG DOWNBURST WINDS ALSO POSSIBLE BUT HAIL IS
UNLIKELY.

A WEAK BOUNDARY EXTENDING FROM LAKE OKEECHOBEE NE TO THE TREASURE
COAST WAS THE FIRST TO SPARK SHOWERS AND STORMS TODAY AND THIS WILL
CONTINUE THE REMAINDER OF THE AFTN ACROSS ST LUCIE AND MARTIN. THINK
THE BULK OF CONVECTION WILL OCCUR PRIOR TO 8 PM BUT WILL INCLUDE 20%
(LAKE) TO 30% (ELSEWHERE) POPS FOR EVENING ACTIVITY TO DIMINISH.

&&

SUN NIGHT-TUE...
THE ATLC RIDGE AXIS WILL REESTABLISH ITSELF AS THE PRIMARY WX FACTOR
FOR THE FL PENINSULA THRU THE FIRST HALF OF THE UPCOMING WEEK AS THE
SHORT WAVE TROF EXTENDING FROM THE LWR MS VALLEY TO NEW ENGLAND
SPLITS IN TWO...ABANDONING ITS SRN EXTENSION OVER THE DEEP S AS A
WEAK CUTOFF.   STRONG ZONAL COMPONENT TO THE H30-H20 JET WILL KEEP
THE STORM SYSTEM OVER THE HIGH PLAINS OVER THE NRN TIER STATES AS IT
TREKS EWD...THOUGH ITS EXTENSION INTO THE SRN PLAINS SHOULD PICK UP
WHATEVER REMAINS OF THE CUTOFF LOW AND PULL IT INTO THE MID ATLC
REGION BY 00Z TUE.

THE RESULTING S/SERLY STEERING FLOW WILL TAP A RELATIVELY DRY
AIRMASS ACROSS THE FL PENINSULA/BAHAMA BANK...WHILE THE DEPARTING
CUTOFF LOW WILL PULL RELATIVELY DRY AIR IN FROM THE GOMEX:  LATEST
RUC ANALYSIS SHOWS THE H100-H70 MEAN RH VALUES OVER THE BAHAMAS/FL
STRAITS AND THE GOMEX AOB 70%.  STEERING WINDS WILL SHIFT
GRADUALLY...SHOULD STILL BE ENOUGH SWRLY COMPONENT ON MONDAY TO
CONCENTRATE DIURNAL CONVECTION OVER THE E FL COAST.  TRANSITION
SHOULD BE MORE NOTICEABLE ON TUE AS THE RIDGE AXIS CREEPS INTO THE
SRN CWA...FOCUSING THE HIGHER POPS ALONG THE COAST FROM KVRB NWD.

SRLY WINDS AND DECREASED MOISTURE WILL KEEP MAX/MIN TEMPS ABV CLIMO
OVER MOST OF THE CWA...THOUGH PORTIONS OF THE IMMEDIATE COAST MAY
HOLD IN THE U80 WHERE THE SEABREEZE DEVELOPS EARLY.

THU-SAT...
ATLC RIDGE EXPECTED TO REMAIN IN THE DRIVERS SEAT WRT TO THE LCL WX
PATTERN.   THE ZONAL COMPONENT OF THE JET STREAM WILL BE TOO STRONG
TO ALLOW THE NEXT WX SYSTEM TO DROP FAR ENOUGH S TO DISRUPT OR
DISLODGE THE RIDGE FROM ITS CURRENT POSITION.  CLIMO TEMPS/POPS WILL
BE THE ORDER THRU THE END OF THE WEEK.

&&

.AVIATION...
SCT-NMRS TSRA THROUGH 00Z THEN PATCHY IFR/MVFR VSBYS LATE TONIGHT IN
BR/FG.

&&

.MARINE...
TRANQUIL CONDITIONS ANTICIPATED THRU THE UPCOMING WEEK AS THE ATLC
RIDGE AXIS REESTABLISHES ITSELF AS THE DOMINANT WX FACTOR OVER THE
FL PENINSULA.  RIDGE AXIS EXPECTED TO MEANDER ACROSS THE CENTRAL
PENINSULA...GENERATING A 10-15KT S/SE FLOW ACROSS THE LCL ATLC
WATERS THRU MID WEEK...SEAS RUNNING IN THE 2-3FT RANGE.  SFC WINDS
MAY VEER MORE TO THE S/SW TOWARD THE LATTER HALF OF THE WEEK AS A
SHORT WAVE TROF PUSHES OFF THE MID ATLC/NEW ENGLAND COAST.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...KELLY
LONG TERM....BRAGAW
Hazardous weather outlook, Jul 7, 5:38 AM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
538 AM EDT SAT JUL 7 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
072100-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
538 AM EDT SAT JUL 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...LIGHTNING STORMS WITH VERY HEAVY RAINFALL EXPECTED AGAIN
THSI AFTERNOON AND EVENING...

...THUNDERSTORM IMPACT...
DEEP TROPICAL MOISTURE COMBINED WITH DAYTIME HEATING AND LOCAL
SEA AND LAKE BREEZE BOUNDARY INTERACTIONS WILL RESULT IN ANOTHER
AFTERNOON AND EVENING OF NUMEROUS SHOWERS AND LIGHTNING STORMS.
WESTERLY STEERING WINDS WILL PUSH ANY ACTIVITY WHICH FORMS OVER
THE PENINSULA TOWARD THE EAST AT AROUND 10 MPH....FOCUSING STORM
ACTIVITY ALONG THE EAST SIDE OF THE PENINSULA. A FEW STRONGER
STORMS COULD PRODUCE BRIEF GUSTY WINDS...HOWEVER THE MAIN THREAT
ONCE AGAIN WILL BE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL.

...FLOOD IMPACT...
RAINFALL AMOUNTS WILL EXCEED TWO INCHES IN SOME LOCATIONS. GIVEN
SATURATED GROUND FROM PREVIOUS RAINFALL THIS MAY WILL RESULT IN
PONDING OF WATER ON ROADWAYS AND POSSIBLY SOME TEMPORARY INUNDATION
OF LOW LYING POORLY DRAINED AREAS. THE THREAT OF STANDING WATER WILL
BE FROM THE SAINT JOHNS RIVER EASTWARD TO THE ATLANTIC COAST...DUE
TO SEA BREEZE INTERACTION LATE IN THE DAY.

...MARINE THUNDERSTORM GUST IMPACT...
THE EASTWARD MOVEMENT OF STORMS WILL CARRY THE ACTIVITY ACROSS
THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS DURING THE LATE
AFTERNOON AND EARLY EVENING. LOCALLY GUSTY WINDS AND ROUGH SEAS
WILL OCCUR NEAR THE STRONGEST STORMS...AND THERE IS THE POTENTIAL
FOR WATERSPOUTS DUE TO THE VERY MOIST AIR MASS...LIGHT WINDS...AND
INTERACTION WITH THE EAST COAST SEA BREEZE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
STORM COVERAGE IS EXPECTED TO GRADUALLY DIMINISH EACH DAY FROM
SUNDAY ONWARD AS HIGH PRESSURE BUILDS OVER THE STATE. THE MAIN
THREATS WILL CONTINUE TO BE DEADLY LIGHTNING AND LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...
RAINFALL SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF RAIN AMOUNTS
EXCEEDING TWO INCHES TO THE NATIONAL WEATHER SERVICE IN MELBOURNE.

CRISTALDI

In the hours before

Special weather statement, Jul 7, 4:16 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
416 PM EDT SAT JUL 7 2007

FLZ141-072100-
COASTAL VOLUSIA COUNTY-
416 PM EDT SAT JUL 7 2007

...STRONG THUNDERSTORMS AFFECTING NORTHEAST VOLUSIA COUNTY...

AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 7 MILES NORTHWEST OF ORMOND BY THE SEA...MOVING
SOUTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE DAYTONA BEACH
SPEEDWAY...DAYTONA BEACH INTL SPEEDWAY AND WILBUR BY THE SEA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.
Special weather statement, Jul 7, 5:32 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
532 PM EDT SAT JUL 7 2007

FLZ141-072215-
COASTAL VOLUSIA COUNTY-
532 PM EDT SAT JUL 7 2007

...FUNNEL CLOUDS POSSIBLE OVER EASTERN VOLUSIA COUNTY...

AT 528 PM EDT...AN EMERGENCY SERVICES WORKER REPORTED A FUNNEL CLOUD
OVER DUNLAWTON AND US 1 NEAR PORT ORANGE. IT IS POSSIBLE THAT THIS
FUNNEL WILL MOVE OFFSHORE OVER THE NEARSHORE COASTAL WATERS.

FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS.
Local storm report, Jul 7, 6:18 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
618 PM EDT SAT JUL 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     FUNNEL CLOUD     PORT ORANGE             29.12N 81.03W
07/07/2007                   VOLUSIA            FL   PUBLIC

            MINOR DAMAGE TO ROOF SHINGLES, UMBRELLAS AND CHAIRS AT
            RESTAURANT AND APARTMENT COMPLEX LOCATED ON THE HALIFAX
            RIVER. MULTIPLE REPORTS OF WATERSPOUT IN AREA.

&&

MRT
Special weather statement, Jul 7, 6:56 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
656 PM EDT SAT JUL 7 2007

FLZ045-147-072345-
NORTHERN BREVARD COUNTY-ORANGE-
656 PM EDT SAT JUL 7 2007

...STRONG THUNDERSTORMS OVER EASTERN ORANGE COUNTY AND APPROACHING
NORTH AND CENTRAL BREVARD COUNTY...

AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM ALONG STATE ROAD 50 EAST OF CHRISTMAS...MOVING EAST AT
10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. EARLIER STORMS
ALSO PRODUCED FUNNEL CLOUDS...WHICH CAN TOUCH DOWN AND PRODUCE
BRIEF...SMALL TORNADOES. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

52

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 4:20 PM EDTSpecial Marine WarningMLB85 min
Jul 7, 5:46 PM EDTSpecial Marine WarningMLB89 min
Jul 7, 7:06 PM EDTSpecial Marine WarningMLB84 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.